# SDR AALA200802080

- Difficulty date: August 12, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N951TW
- Make and model: Doug MD 83
- Aircraft serial: 53470
- Aircraft time: 34,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA EXTERIOR EMERGENCY LIGHT AT AFT RT HAND INOPERATIVE.  REPLACED LAMP FOR EXTERIOR EMERGENCY LIGHT AT RT HAND AFT.  SYSTEM GROUND CHECKED NORMAL OPS.
